# SDR DALA2019030401480

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,538 hours, 27,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Clip
- Condition: Weak
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 R-2 DOOR: DOOR PRESSURE STOP PINS HAVE WEAK RETAINER CLIPS (NOT STAYING WITHIN THEIR RETAINER GROOVE). ALSO, DOOR GUIDE ARM SAFETY CLIP NEEDS REPLACED (BENT). CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0133:2040-0191-2R/002 00382 REPLACED CLIPS. (0965545)
